MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO 1:1 BUR ATTACHMENT; ARTHROSCOPE

STRYKER INSTRUMENTS-KALAMAZOO 1:1 BUR ATTACHMENT; ARTHROSCOPE
Model Number 4100600000
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 01/30/2020
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer service technician reported the device was disassembled with components missing while it was being serviced at the user facility.There were no adverse consequences related to this event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device evaluation: follow-up report submitted to document device evaluation results.

Brand Name
1:1 BUR ATTACHMENT
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key9694375
Report Number0001811755-2020-00451
Device Sequence Number11368335
Product Code HRX
UDI-Device Identifier04546540956958
UDI-Public04546540956958
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K943323
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number4100600000
Device Catalogue Number4100600000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/04/2020
Initial Date Received by Manufacturer 01/30/2020
Supplement Date Received by Manufacturer03/03/2020
Initial Report FDA Received Date02/11/2020
Supplement Report FDA Received Date03/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1